# SDR CA000714017

- Difficulty date: June 6, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 74,551 hours
- Engine: Pwa JT8D7
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cable
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF DUE LEFT HAND ENGINE REVERSER UNLOCK AMBER LIGHT ON. QUICK REFERENCE HANDBOOK PROCEDURE CARRIED OUT. REDUCING POWER RESULTED IN LIGHT GOING OUT. REVERSER RETRACTED. RE-RIGGED UNLOCK LATCH CABLE. OPERATION CHECKED NORMAL.
